Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Testicle and penis size reducing used Viagra with no effect. Suggestion?

Sir, I am a man of 36 years old. I started noticing my testicles are reducing together with my dick since bat 2years ago. But then I was in Africa(Nigeria) then. So when I came into America last year I tried to use some medicine to boost my small dick such as Viagra ,Irexis,etc But to my surprise all this medicine/drugs refused to work for and also my testicles keep reducing all the time particularly anytime I use a medicine. Please what do I do?
Asked On : Mon, 4 Mar 2013
Answers:  3 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Urologist 's  Response
Jul 2016
Hello
Thanks for your query. based on the facts that you have posted it appears that you have doubt about the size of your penis and testicles getting reduced over a period of last 2 years.
I would like to state that size of the penis never goes down, similarly size of the testis does not go down unless it gets injured or it gets involved in any major pathology.
Viagra has no role to play in increasing size of the penis or testicles.
Please consult qualified urologist for clinical examination and to allay your anxiety.
Dr.Patil.
Answered: Thu, 25 Jul 2013
I find this answer helpful
General & Family Physician Dr. Sumanth Mallikarjuna Majgi's  Response
hi,
no drug causes reduction in penis size, one of the reason for reducing size of testicle is testicular atrophy. most likely it is you are stressed with work, and thinking too much about your thinking about reduced size. i advice you to be relax, and enjoy the sex, can use viagra one hour to 30 minutes before sex.


wish you good health
Answered: Thu, 25 Jul 2013
I find this answer helpful
Sexologist Dr. Saatiish Jhuntrraa's  Response
hello
Are you able to have penetrative sex? if you erection is good and sex is satisfactory, everything should be fine. Although theoretically, both your symtoms are possible with reduced Testosterone level but it will affect erection, not the size of penis.
Most men in the world are overly worried about their penis size and testis. but most commonly , it is based on their false perception. If you keep on worrying, things are going to be worse and worse. so if you can have sex, why worry!!
Dr Saatiish Jhuntrraa
Answered: Thu, 25 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor